# SDR UALA2012052702944

- Difficulty date: May 23, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 73,663 hours, 8,707 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Shield
- Part number: 46M1024101
- Condition: Missing
- Location: Nr 1 Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL TANK HEAT SHIELD MISSING UP TO THE FIRST CLAMP.  LESS THEN 40 PERCENT.    REMOVED DAMAGED HEATSHIELD.  INSTALLED REPLACEMENT HEAT SHIELD.
